# SDR AALA202503036429

- Difficulty date: December 2, 2024
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 68,046 hours, 34,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420214
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STRINGER 43L LOCATED BTW FR56 TO FR57 IN AFT CARGO COMPARTMENT (CPCP 534107-01) L= 1.676 IN, W= 0.751 IN, D= 0.002 IN. MAINTENANCE PERFORMED TIME LIMITED REPAIR (SPLICE REPAIR) ON STRINGER SECTION OF STRINGER 43L BTW FR55 TO FR58 IN AFT CARGO COMPARTMENT IAW EA 361747.
